Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 158, NWS Twin Cities, MN

August 26, 20244 counties in Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 26, 2024, 8:55 PM CDT for 4 counties in Wisconsin. It was in force for 65 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 26, 2024, 8:55 PM CDT (01:55 UTC)
Expired
Aug 26, 2024, 10:00 PM CDT
In force
65 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barron County, WI, Chippewa County, WI, Dunn County, WI, Rusk County, WI

The radar

The La Crosse radar (KARX), 168 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 26, 8:58 PM CDTTSTM WND DMG4 W Chetek, WIDelayed report of multiple large trees downed blocking roads. Time estimated from radar.
Aug 26, 9:00 PM CDTTSTM WND DMGChetek, WIMultiple trees and power lines down. Time estimated from radar.
Aug 26, 9:00 PM CDTTSTM WND DMGHaugen, WI
Aug 26, 9:00 PM CDTTSTM WND DMGHaugen, WITen inch maple branch down with minor roof damage to house. Time is estimated.
Aug 26, 9:30 PM CDTTSTM WND DMGCornell, WIReports of multiple trees down in Cornell.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 26, 5:18 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.9 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2024-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4426 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2024-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4426 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1062 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

666 
WUUS53 KMPX 270155
SVRMPX
WIC005-017-033-107-270300-
/O.NEW.KMPX.SV.W.0158.240827T0155Z-240827T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
855 PM CDT Mon Aug 26 2024

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Rusk County in northwestern Wisconsin...
  Northeastern Dunn County in west central Wisconsin...
  Chippewa County in west central Wisconsin...
  Barron County in northwestern Wisconsin...

* Until 1000 PM CDT.

* At 854 PM CDT, a severe thunderstorm was located over Chetek, or 11
  miles southeast of Rice Lake, moving east at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Rice Lake, Ladysmith, Stanley, Bloomer, Barron, Chetek, Cameron,
  Cornell, Cadott, Colfax, Bruce, and Boyd.

This includes U.S. Highway 53 between mile markers 102 and 152.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4537 9092 4495 9093 4502 9199 4564 9191
      4563 9067 4538 9068
TIME...MOT...LOC 0154Z 267DEG 44KT 4534 9161 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Strus
3 follow-up statements
686 
WWUS53 KMPX 270226
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
926 PM CDT Mon Aug 26 2024

WIC005-033-270235-
/O.CAN.KMPX.SV.W.0158.000000T0000Z-240827T0300Z/
Dunn WI-Barron WI-
926 PM CDT Mon Aug 26 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DUNN AND BARRON
COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern and west central Wisconsin.

&&

LAT...LON 4537 9092 4496 9093 4500 9159 4526 9152
      4563 9154 4563 9068 4538 9068
TIME...MOT...LOC 0225Z 265DEG 46KT 4525 9099 

$$

WIC017-107-270300-
/O.CON.KMPX.SV.W.0158.000000T0000Z-240827T0300Z/
Rusk WI-Chippewa WI-
926 PM CDT Mon Aug 26 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR RUSK AND CHIPPEWA COUNTIES...

At 925 PM CDT, a severe thunderstorm was located near Sheldon, or 16
miles south of Ladysmith, moving east at 55 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Ladysmith, Stanley, Bloomer, Cornell, Bruce, Hawkins, Weyerhaeuser,
Sheldon, Tilden, Tony, Conrath, and Glen Flora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4537 9092 4496 9093 4500 9159 4526 9152
      4563 9154 4563 9068 4538 9068
TIME...MOT...LOC 0225Z 265DEG 46KT 4525 9099 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Strus
467 
WWUS53 KMPX 270243
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
943 PM CDT Mon Aug 26 2024

WIC017-107-270300-
/O.CON.KMPX.SV.W.0158.000000T0000Z-240827T0300Z/
Rusk WI-Chippewa WI-
943 PM CDT Mon Aug 26 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR RUSK AND NORTHEASTERN CHIPPEWA COUNTIES...

At 942 PM CDT, a severe thunderstorm was located 6 miles southeast of
Sheldon, or 19 miles southeast of Ladysmith, moving east at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Ladysmith, Stanley, Cornell, Bruce, Hawkins, Sheldon, Tony, Conrath,
Glen Flora, Ingram, Holcombe, and Otter Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4498 9128 4528 9125 4563 9132 4563 9068
      4538 9068 4537 9092 4496 9093
TIME...MOT...LOC 0242Z 266DEG 27KT 4525 9085 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Strus
979 
WWUS53 KMPX 270300
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1000 PM CDT Mon Aug 26 2024

WIC017-107-270310-
/O.EXP.KMPX.SV.W.0158.000000T0000Z-240827T0300Z/
Rusk WI-Chippewa WI-
1000 PM CDT Mon Aug 26 2024

...THE SEVERE THUNDERSTORM WARNING FOR RUSK AND NORTHEASTERN CHIPPEWA
COUNTIES HAS EXPIRED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern and west central Wisconsin.

&&

LAT...LON 4498 9128 4528 9125 4563 9132 4563 9068
      4538 9068 4537 9092 4496 9093
TIME...MOT...LOC 0300Z 267DEG 44KT 4526 9058 

$$

Strus

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 6:56 PM CDT, 1 hour 59 minutes earlier. Its key messages:

  • Severe thunderstorms capable of damaging wind gusts, large hail, and brief torrential rainfall are expected this evening from west- central MN. through the Twin Cities metro, & into western WI.
  • A second round of thunderstorms is expected overnight into early tomorrow morning, primarily south of where thunderstorms develop this evening. Damaging wind gusts are possible along with brief torrential rain.
  • Cooler the rest of this week, with the next chance for rain expected Thursday.
Area forecast discussion, Aug 26, 6:56 PM CDT, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
656 PM CDT Mon Aug 26 2024

.KEY MESSAGES...

- Severe thunderstorms capable of damaging wind gusts, large
  hail, and brief torrential rainfall are expected this evening
  from west- central MN. through the Twin Cities metro, & into
  western WI.

- A second round of thunderstorms is expected overnight into
  early tomorrow morning, primarily south of where thunderstorms
  develop this evening. Damaging wind gusts are possible along
  with brief torrential rain.

- Cooler the rest of this week, with the next chance for rain
  expected Thursday.

&&

.DISCUSSION...
Issued at 345 PM CDT Mon Aug 26 2024

Scattered thunderstorms have developed this afternoon across
west-central Minnesota, generally along & north of the 12C
isotherm at 700 mb. Meanwhile, strong capping (700 mb T > 14C)
exists across southern Minnesota & has suppressed thunderstorm
& even cumulus development this afternoon, with the main
uncertainty this evening being the extent of thunderstorm
development between these two zones. Upper air soundings at 4 &
7 PM will reveal the strength & trends in capping over the Twin
Cities, but for now, a threat for severe thunderstorms capable
of damaging winds & large hail exists into tonight generally
along & north of a line along US 12/I-94.

Mesoanalysis shows extreme instability ahead of the ongoing
storms with highs in the 90s & dew points around 80 generating
MLCAPE values in the 4000-5000 J/kg range. Heat index values of
105-110 degrees also go along with this extreme instability so
we can't overlook the Excessive Heat Warning that goes through
this evening. At the moment, deep shear values are fairly weak
where the instability is highest (20-30 kts), but it does not
take much to generate severe storms when instability is this
high. The deep shear does begin to increase this evening as the
upper level jet approaches out of the Dakotas, so we are
expected thunderstorms to gradually become more organized into
this evening. So far, the storms this afternoon have been messy
& fairly pulse-y with hail cores briefly jumping up to 1.5-2
inches. Sporadic large hail & isolated downbursts will continue
to the the severe threat for the next 1-2 hours, but
thunderstorms are expected to merge into a few clusters or lines
into this evening as the deep shear increases. From here, the
straight line wind threat becomes the primary threat, with the
extreme instability & DCAPE values suggesting hurricane-force
winds in excess of 70 mph are possible with any of these
clusters. Our upper air soundings will reveal more, but the
current CAPE gradient suggests the ongoing storms across west-
central MN will continue to track generally due due east along
the instability gradient into this evening. This would place the
highest threat for damaging winds generally along and north of
the US 12/I-94 corridor, with the threat decreasing somewhat
north of St. Cloud & US-8 in Wisconsin. The ongoing storms are
very slow moving but should begin to propagate faster to the
east as they become more organized. Estimates for the most
likely window for damaging winds are generally 6-7 PM for a line
through St. Cloud/Hutchinson, 7-8 PM for the I-35 corridor &
most of the metro, 8-9 PM for the St. Croix River Valley & far
western WI, & 9-11 PM for the rest of western WI. Forecast
instability suggests the storms may begin to weaken & the
damaging wind threat decreasing after 9-10 PM across western WI.

After a relative lull behind the storms this evening, a second
wave of thunderstorms is expected overnight into early tomorrow
morning as stronger forcing aloft from the jetstreak/shortwave
arrives. Despite being the middle of the night, strong
instability will be in place with MUCAPE values of 3000-4000
J/kg across southern MN. A line of thunderstorms is expected to
develop across eastern SD after midnight, & will track E/NE
along the CAPE gradient remaining from the thunderstorms this
evening. It is hard to say exactly where this will set up until
we see where thunderstorms track this evening, but the highest
will be across southern Minnesota, with lower confidence
extending up to the US 12/I-94 corridor & locations north. This
second round of storms should be a standard line of
storms/Mesoscale Convective System (MCS) with damaging winds
being the main severe threat. The peak wind gust potential does
look to be lower compared to the storms this evening, as MLCAPE
values will be lower or even near zero in spots owing to the
relatively cooler temperatures overnight. Timing this second
round of storms is tricky since we don't how how this evening's
round will unfold, but generally looks to be 2-4 AM across
southwest & south-central MN, 4-6 AM for the I-35 corridor, &
6-8 AM for southeast MN & western WI.

In addition to the damaging wind & large hail, torrential
rainfall is expected with the storms this evening & early
tomorrow morning as precipitable water values around 2.00" are
at or above climatological records for late August. Despite
these extreme moisture values, the propagation of the storms
means we are not expecting storms to sit over the same areas for
several hours, with should limit the torrential rainfall to an
hour or less. Still, 1-2" of rain in a short amount of time
looks likely wherever thunderstorms develop which will likely
cause localized urban flooding & brief rises along small streams
& creeks. Localized higher amounts up to 4" can not be ruled
out as well which could potentially result in a few Flash Flood
warnings being needed.

The thunderstorms will be out of western Wisconsin by mid-
morning Tuesday, but a few rain showers could linger across
eastern MN & western WI during the day as the large-scale
forcing aloft remains over the region. A strong storm or two
can't be ruled out during the afternoon across western Wi where
the surface cold front will be during the afternoon. Dew points
will still be muggy but cooler air behind the front will keep
high temperatures in the upper 70s to low 80s. Temperatures
remain seasonable around 80- through the rest of the week, with
the next chance for widespread rain looking likely on Thursday.
Cooler & drier Canadian air arrives by the latter half of the
weekend.

&&

.AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/...
Issued at 642 PM CDT Mon Aug 26 2024

A line of thunderstorms is ongoing from STC to MKT, and will
continue to move eastwards through MSP/RNH/EAU this evening.
Westerly to northwesterly winds will gust consistently to 30-40
kts during thunderstorms, with a few peak gusts to 60 kts
possible. isolated hail & torrential rainfall will also be
present with IFR visibility expected during the thunderstorms.
After this first wave of thunderstorms moves through, MVFR
ceilings are expected to develop along with MVFR mist after
midnight.

A second round of thunderstorms is expected to develop overnight
into early tomorrow morning, with the greatest extent expected
south of the ongoing thunderstorms. This would place the best
chance for TSRA and potential wind gusts over 40 kts at
RWF/MKT/EAU, but at least sporadic thunderstorm chances extends
as far north as STC & RNH. Timing for these storms is generally
between 3-8 AM. Low MVFR/IFR ceilings stick around after the
storms through most of the morning, with ceilings gradually
becoming MVFR during the early afternoon & likely scattering
out by this evening.

Outside of any thunderstorm wind gusts, winds will become
northwesterly after the evening storms with speeds between 5-10
kts.

KMSP...Lightning out ahead of the leading edge of the
thunderstorms may impact the terminal as early as 7 PM, but
expect the precipitation and gusty winds to begin by 730.
Visibility around 2 SM along with W/NW gusts around 40 kts are
expected for an hour or two while thunderstorms impact the
terminal. Severe gusts over 50 kts can not be ruled out along
with hail of 1-2 inches in diameter. These storms should exit
the terminal by 9 PM but intra-cloud lightning may linger
around the terminal even longer.

A second round of storms is expected early tomorrow morning, but
the extent of thunderstorms this evening may keep these storms
across southern Minnesota. if thunderstorms reach the terminal,
they would most likely be between 4-6 AM and be weaker than the
storms this evening. A few gusts up to 40 kts would still be
possible. MVFR ceilings will linger linger through the morning
with improvement to VFR expected by late afternoon.

/OUTLOOK FOR KMSP/
WED...VFR. Wind NE 5-10 kts becoming E.
THU...RA/TSRA likely, MVFR likely, IFR possible. Wind SE
becoming SW 10-15 kts.
FRI...VFR. Wind W 10-15 kts

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Heat Advisory until 8 PM CDT this evening for Chisago-Isanti-
     Meeker-Renville-Sherburne-Wright-Yellow Medicine.
     Excessive Heat Warning until 8 PM CDT this evening for Anoka-
     Blue Earth-Brown-Carver-Dakota-Faribault-Freeborn-Goodhue-
     Hennepin-Le Sueur-Martin-McLeod-Nicollet-Ramsey-Redwood-
     Rice-Scott-Sibley-Steele-Waseca-Washington-Watonwan.
WI...Heat Advisory until 8 PM CDT this evening for Barron-Polk-Rusk.
     Excessive Heat Warning until 8 PM CDT this evening for
     Chippewa-Dunn-Eau Claire-Pepin-Pierce-St. Croix.

&&

DISCUSSION...ETA
AVIATION...ETA
Hazardous weather outlook, Aug 26, 12:09 PM CDT, 8 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1209 PM CDT Mon Aug 26 2024

MNZ051>053-058>070-073>078-082>085-091>093-WIZ014>016-023>028-
270930-
Sherburne-Isanti-Chisago-Meeker-Wright-Hennepin-Anoka-Ramsey-
Washington-Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-
Dakota-Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-
Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-
Rusk-St. Croix-Pierce-Dunn-Pepin-Chippewa-Eau Claire-
1209 PM CDT Mon Aug 26 2024

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight.

Hot and very humid conditions are expected to continue today.
Heat indices will range from 100 to 110 this afternoon. Excessive
Heat Warnings and Heat Advisories are in effect. Please refer to
the Non Precipitation Message for additional information.

There is an Enhanced Risk of severe thunderstorms (level 3 of 5)
tonight. Multiple rounds of thunderstorms are possible, which may
contain large hail, damaging winds, and a few tornadoes.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed tonight.

MNZ041>045-047>050-054>057-270930-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Lac Qui Parle-Swift-Chippewa-Kandiyohi-
1209 PM CDT Mon Aug 26 2024

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota and west central Minnesota.

.DAY ONE...This Afternoon and Tonight.

There is an Enhanced Risk of severe thunderstorms (level 3 of 5)
tonight. Multiple rounds of thunderstorms are possible, which may
contain large hail, damaging winds, and a few tornadoes.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed tonight.

In the hours before

Local storm report, Aug 26, 8:12 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
812 PM CDT Mon Aug 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     Tstm Wnd Dmg     North Branch            45.51N 92.98W
08/26/2024                   Chisago            MN   Law Enforcement

            Multiple trees down & widespread power
            outages in town. Time estimated from radar.

&&

ETA
Local storm report, Aug 26, 8:32 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
832 PM CDT Mon Aug 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     Tstm Wnd Dmg     Isanti                  45.49N 93.25W
08/26/2024                   Isanti             MN   Trained Spotter

            Delayed report of multiple large trees down
            throughout Isanti. Time estimated from
            radar.

&&

BED
Local storm report, Aug 26, 8:37 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
837 PM CDT Mon Aug 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     Tstm Wnd Dmg     Maplewood               44.99N 93.02W
08/26/2024                   Ramsey             MN   Trained Spotter

            Delayed report of multiple downed tree
            branches with diameter up to 8 inches. Time
            estimated from radar.

&&

BED
Local storm report, Aug 26, 8:40 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
840 PM CDT Mon Aug 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     Tstm Wnd Dmg     Bloomington             44.82N 93.30W
08/26/2024                   Hennepin           MN   Trained Spotter

            Delayed report of multiple large trees down
            throughout Bloomington. Time estimated from
            radar.

&&

BED
Local storm report, Aug 26, 8:47 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
847 PM CDT Mon Aug 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     Tstm Wnd Dmg     1 NW Eden Prairie       44.86N 93.46W
08/26/2024                   Hennepin           MN   Trained Spotter

            Delayed report of downed power lines and
            numerous large trees. Time estimated from
            radar.

&&

BED
Local storm report, Aug 26, 8:50 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
850 PM CDT Mon Aug 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     Tstm Wnd Dmg     2 SSW Minneapolis       44.96N 93.27W
08/26/2024                   Hennepin           MN   Trained Spotter

            Delayed report via X. Large tree 23.75
            inches in diameter snapped at base near
            Minneapolis College of Art and Design. Time
            estimated from radar.

&&

BED

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 7:23 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXPierce, Saint Croix52 min
Aug 26, 7:26 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXPolk49 min
Aug 26, 7:39 PM CDTSevere Thunderstorm WarningMPXPolk, Saint Croix36 min
Aug 26, 8:12 PM CDTSevere Thunderstorm WarningMPXBarron, Dunn, Pepin, Pierce, Polk, Saint Croix48 min
Aug 26, 8:58 PM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Eau Claire, Pepin, Pierce62 min
Aug 26, 9:59 PM CDTSevere Thunderstorm WarningMPXChippewa, Eau Claire16 min
Aug 27, 5:28 AM CDTSevere Thunderstorm WarningMPXPierce47 min
Aug 27, 5:45 AM CDTSevere Thunderstorm WarningMPXPierce, Polk, Saint Croix45 min
Aug 27, 6:22 AM CDTSevere Thunderstorm WarningMPXBarron, Chippewa, Dunn, Polk, Saint Croix53 min
Aug 27, 6:32 AM CDTSpecial Weather StatementMPXPolk43 min
Aug 27, 6:50 AM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Eau Claire40 min
Aug 27, 7:07 AM CDTSpecial Weather StatementMPXChippewa, Rusk53 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.